Manufacturer
HOVID BERHAD(MALAYSIA)
Registraction Number
MAL20041202AZ
Content:
Each capsule contains:
Paracetamol: 250 mg
Pseudoephedrine Hydrochloride: 30 mg
Chlorpheniramine Maleate: 2 mg
Indications:
Common Cold Symptoms: Used for the temporary relief of running nose, sneezing, minor aches and pain, headache, fever, and nasal congestion associated with the common cold.
Instructions:
Dosage: The recommended dose is 2 capsules every 4 hours, not exceeding 8 capsules in 24 hours.
Administration: For oral administration only. Swallow the capsules with a sufficient amount of fluid (e.g., water). It can be taken with or without food.
Duration: Use FLUCOR NIGHT for the duration as directed by your doctor or pharmacist.